Siberian Mathematical Journal

, Volume 17, Issue 2, pp 297–305 | Cite as

Linear methods of summation

  • G. S. Survillo
Article
  • 12 Downloads

Keywords

Linear Method 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    N. Ya. Vilenkin, “On a class of complete orthonormalized systems,” Izv. Akad. Nauk SSSR,11, No. 4, 363–400 (1947).Google Scholar
  2. 2.
    A. V. Efimov, “Some approximating properties of periodic multiplicative orthonormalized systems,” Matem. Sb.,69, (111), No. 3, 354–370 (1966).Google Scholar
  3. 3.
    A. M. Zubakin, “Gibbs' phenomenon for multiplicative systems of Walsh and Vilenkin-Dzhafarli type,” Sibirsk. Matem. Zh.,12, No. 1, 147–157 (1971).Google Scholar
  4. 4.
    N. Ya. Vilenkin, “On the theory of lacunary orthogonal systems,” Izv. Akad. Nauk SSSR, Ser. Matem.,13, 245–252 (1949).Google Scholar
  5. 5.
    S. Kaczmarz and H. Steinhaus, Theory of Orthogonal Series, Chelsea Publ.Google Scholar
  6. 6.
    N. J. Fine, “Cesaro summability of Walsh-Fourier series,” Proc. Nat. Acad. Sci. USA,41, No. 8, 588–591 (1955).Google Scholar
  7. 7.
    N. K. Bari, Trigonometric Series [in Russian], Fizmatgiz, Moscow (1961).Google Scholar

Copyright information

© Plenum Publishing Corporation 1976

Authors and Affiliations

  • G. S. Survillo

There are no affiliations available

Personalised recommendations